MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2332
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of right revision total knee replacement.Pfc tc3 rp revision prosthesis insitu.Dr.Understood to have implanted the pfc tc3 rp prosthesis as a revision prosthesis.No knowledge or information regarding the original primary implant.No knowledge of any previous surgery dates or hospital where implanted.Attempts made to obtain this information without success.Revision for stiffness and pain.Proposal to convert to an srom hinge prosthesis by revising femoral component.This was attempted but the femoral prosthesis was unable to be explanted due to the significant degree of enhanced fixation.The bearing was eventually the only implant revised and removed.Doi: unknown.Dor: (b)(6) 2022.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary =no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot = a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Event or Problem Description
1.Are you able to provide the lot number of product 962332 (tc3 rp tibial insert s2.5,12.5)? no.2.Were there any allegations against any other of the components? unsure.3.Was there a surgical delay? if yes, how many minutes? not as such.

Brand Name
TC3 RP TIBIAL INSERT S2.5,12.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14929680
Report Number1818910-2022-12354
Device Sequence Number19325304
Product Code NJL
UDI-Device Identifier10603295242130
UDI-Public10603295242130
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2332
Device Catalogue Number962332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5; TC3 RP TIBIAL INSERT S2.5,12.5; UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL STEM 75X10MM FLUTED; UNK KNEE FEMORAL ADAPTOR SIGMA; UNK KNEE FEMORAL SIGMA PS; UNK KNEE PATELLA SIGMA; UNKNOWN KNEE TIBIAL SLEEVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale